# SDR DALA2015022001498

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK -Y1292, FRAME 24 TO 35 WITH MEASURES D=0.037" W,  W=0.392", L=1.594", EVALUATED AND FOUND OUT OF LIMITS IAW AMDS  2500-2030  IN PASSENGER CABIN.  REPLACED SEAT TRACK -Y1292 FRAME 24 TO FRAME 35 IAW SRM 51-72-11 AND DWG D53231346.
